Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2013, Article ID 124954, 7 pages
http://dx.doi.org/10.1155/2013/124954
Research Article

Remark on Existence and Uniqueness of Solutions for a Coupled System of Multiterm Nonlinear Fractional Differential Equations

School of Mathematics and Statistics Science, Ludong University, Yantai, Shandong 264025, China

Received 29 July 2013; Revised 27 November 2013; Accepted 5 December 2013

Academic Editor: Yong Hong Wu

Copyright © 2013 Huichao Zou and Yonghong Fan. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

The aim of this paper is to extend the work of Sun et al. (2012) to a more general case for a wider range of function classes of and . Our results include the case of the previous work, which are essential improvement of the work of Sun et al. (2012), especially.